MathSciNet Relay Station
MathSciNet bibliographic data
MR224869 (37 #468) 32.60
Wu, H. Normal families of holomorphic mappings. Acta Math. 119 1967 193–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement